Unemployment insurance and workers' mobility

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)275-293
Number of pages18
JournalJournal of Institutional and Theoretical Economics
Volume160
Issue number2
Publication statusPublished - 2004

Cite this

@article{502079a7fd2a4acc840b47974fb8e59c,
title = "Unemployment insurance and workers' mobility",
author = "J. Boone",
note = "Pagination: 18",
year = "2004",
language = "English",
volume = "160",
pages = "275--293",
journal = "Journal of Institutional and Theoretical Economics",
issn = "0932-4569",
publisher = "JCB Mohr",
number = "2",

}

Unemployment insurance and workers' mobility. / Boone, J.

In: Journal of Institutional and Theoretical Economics, Vol. 160, No. 2, 2004, p. 275-293.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Unemployment insurance and workers' mobility

AU - Boone, J.

N1 - Pagination: 18

PY - 2004

Y1 - 2004

M3 - Article

VL - 160

SP - 275

EP - 293

JO - Journal of Institutional and Theoretical Economics

JF - Journal of Institutional and Theoretical Economics

SN - 0932-4569

IS - 2

ER -